MathSciNet Relay Station
MathSciNet bibliographic data
MR61193 42.4X
Alexits, Georges Sur la sommabilité des séries orthogonales. (French) Acta Math. Acad. Sci. Hungar. 4, (1953). 181–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement